# SDR 95ZZZW97

- Difficulty date: January 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N904VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47377
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hyd Pump
- Part number: AS66411L3666
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IAD-ATL - FLT 175 - FLIGHT EXPERIENCED A LT SYSTEM HYDRAULIC LOW PRESSURE LIGHT, 300 PSI AFTER PERFORMING THE GEAR UPLATCH CHECK.  FLIGHT RETURNED TO IAD FOR REPAIRS.  REMOVED AND REPLACED HYDRAULIC PUMP NR 1 ENGINE.
